Asymptotics of a class of resource planning problems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)52-54
Journal / PublicationPerformance Evaluation Review
Volume41
Issue number3
Publication statusPublished - Jan 2014
Externally publishedYes

Citation Format(s)

Asymptotics of a class of resource planning problems. / Lu, Ingdong; Squillante, Mark S.; Yao, David D.

In: Performance Evaluation Review, Vol. 41, No. 3, 01.2014, p. 52-54.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal